# SDR USAA2013032700021

- Difficulty date: March 26, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N251AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 24764
- Aircraft time: 92,100 hours, 17,640 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113T210127
- Part serial: 24764
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - DELAMINATION ON LEFT INBOARD AFT FLAP AT IFS 130, WBL 119.9.  REPAIRED LEFT INBOARD AFT FLAP AT IFS 130, WBL 119.9 IAW B767 SRM 51-70-10 R2 & 51-20-01.
